# SDR IPXA2024081935065

- Difficulty date: August 1, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N424UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25369
- Aircraft time: 34,597 hours, 22,725 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Part number: 149N75595
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT: STR ZONE 100, T-CHORD LH STA 1042 BTW LBL 20 TO LBL 37 MARKED N. 3.  NSTALLED T-CHORD L/H STA 1042 BTW LBL 20 TO LBL 37, NUT PLATE P/N:BACN11P3A5C BATCH:0004289211, COLLAR P/N:BACC30M6 BATCH:0004295539, HI-LOK P/N:BACB30NW6K5 BATCH:0004297257 IAW SRM 51-40-02.  REVIEWED
